MedHelp.org will cease operations on May 31, 2024. It has been our pleasure to join you on your health journey for the past 30 years. For more info, click here.
Blank

Losing weight while taking medications

Common Questions and Answers about Losing weight while taking medications

losing-weight

Avatar f tn Hello, My question is for anyone who may be experiencing what I'm going through.... I've been on medications for some time now that I cannot just stop taking. I take Methadone for Chronic Pain, and Xanax for severe anxiety... I've literally gained over 100lbs since being on this... help.. is it the medications?
Avatar m tn My daughter (who is young -13-) had to start taking zoloft because her anxiety got so bad. She was losing sleep, losing weight and doing really poor in school because of it. She has really benefited from the zoloft. It is a low dose, but in the last year she's only had 2 anxiety problems. They weren't severe enough to produce panic, but enough where she felt very nervous. She would often worry about death, me dying, school issues, boyfriends, siblings, car accidents, etc.
572021 tn?1330905654 For many, throat structure issues were the cause of the sleep apnea, so it stills exists after losing weight. And actually, sleep apnea contributes to weight gain due to affecting the appetite hormones and metabolism. Glad to hear you'll get a repeat sleep study to better know what's going on while you sleep. Please post back here after that study. Would love to hear how that turns out. And the results of a ferritin level.
Avatar n tn I did reduce my cholesterol level down to about 220, but had a first, then a second heart attack, then another, and have a total of eight stents. I started exercising daily taking a statin, and started a slow weight lose process, about a pound or two a month and I lost 40 pounds. Since I quit losing weight, my cholesterol level is starting to rise.
Avatar f tn I was wondering if any of you have successfully lost weight or stayed the same while pregnant. They only thing I plan on doing as far as losing weight is to eat healthy foods and not to overeat like I tend to do and to also excercise. I know if Im prego I shouldnt overdo myself on exercise but light exercise and walking wont hurt! :) I just would like to minimize the chance of getting gestational diabetes or preclampsia while prego! :) Thoughts, opinions, concerns, etc are all welcome!!!
Avatar f tn s common for woman who are overweight to lose weight while pregnant..
1337483 tn?1383544183 Are you having any "symptoms" along with your weight loss such as pain, fevers, nausea, etc.? If not, I wouldn't worry too much. Are you taking any medications now that you weren't taking before the surgery or vice versa? there are many medications that can cause an increase in appetite and when these medications are stopped, most of the time the appetite reduces greatly.
Avatar f tn I've changed my diet, I'm following the paleo diet. But since I've started with GM, up til today.. I've lost quite a bit of weight. In 6 months I've lost 23 pounds. Has anyone else experienced quite a bit of weight loss? I'm hoping the weight loss is due to my new diet plan and not the cause of some other underlying health issue.
1657977 tn?1302310546 Why am I not losing weight ?I am eating 1300-1400 cal a day with 30-45 min brisk walk daily.It is frustrating.Please help.
1033596 tn?1252519593 Now I want to lose this weight and more through diet and exercise. Other blogs state that losing weight while on these types of medications is VERY difficult. I have found this to be true. Getting started is hard because my desire for food has increased--particularly with carbohydrate rich foods. Right now I am exercising vigorously once a day, and I have cut back on my alcohol consumption by a lot. Still--I battle with snacking. Any suggestions?
Avatar f tn i was newly diagnosed 4 months ago- i'm taking glimeperide 1 mg and pravastatin 40 mg each once a day. my numbers are between low 80's and 120's. my big concern is my weight i was 161lbs 5ft 6 but i lost 40 lbs over the last year--last i got on the scale i was 117.5lbs the dr was new so he doesn't notice the weight loss although i get on the scale every visit ( only 3 ) my a1c was 5.8 and he said we'll do labs in a year?
Avatar f tn I am currently taking Lexapro (10 mg), and I am having difficulty losing weight. I have been taking Lexapro for about 2 months now, and I am feeling SO much better! However, I am watching what I am eating and exercising regularly, but I am seeing no change in my current weight. I am very frustrated at this point! I have read stories about anxiety medications and weight problems; I am not having excessive appetite issues which would possibly cause the weight gain.
4503521 tn?1400858886 I'm 10 weeks 4 days ive had a serious case of dehydration. Bad headaches,nausea,even weight loss. I've been prescribed two medications for nausea but neither one are working. I'm just worried the baby won't get what he or she needs to develop I've lost 3 pounds. Water,Gatorade and just about every food makes me nauseated.
Avatar m tn t go thru the tremendous effects of anxiety (expecially when you feel like you are losing your breath with no known reason to do so), but I have gained allot of weight, and I don't eat that much. I have read that seroquel is not all that good. It seems it is associated with diebetes and excessive weight gain. I have read from someone in the forum that they are taking busipar with effexor.
Avatar f tn Now, you are still not losing weight, you say. But your sluggish thyroid might have caused weight gain if you weren't on the synthroid. But, is there another problem, say with your adrenal function, for example, that is causing you not to lose (ie- do you have any Cushing's syndrome symptoms)? Re: high triglycerides- there is a strong connection between your triglycerides and your sugar intake.
1304588 tn?1299071471 I weighed 226 and now I weigh 166 but still have diabetes. Though I feel losing weight may be stopped by losing weight I feel like that is mostly the morbidly obese though I am not a doctor. My mom and three sisters and 1 brother had diabetes and were all of normal weight. Eating better and exercising can help your diabetes stay under better control and lower your A1C along with possibly preventing you from needing medication or getting a lower dose. I have been diabetic for 6 years.
Avatar f tn My dr put me on metformin 2000mg aday it helps with my periods.. I have them every month and I also take clomid 50mg.. I have 5 kids from taking metformin and clomid... I dont know what your dr is thinking b/c u cant get preg without a period.. I hope this helps...
877371 tn?1240237527 Studies show that successful weight loss usually involves a lifestyle change that involves better and more nutritional food choices. Any weight that may be lost while taking phentermine or other "diet pills" has not been approved as a safe way to lose weight and research shows that weight is normally regained and usually in excess from where a person began.
Avatar f tn i have noticed that i am not the only one out there that has gained weight while taking methadone. it would be great if anyone can help or have suggestions on losing weight and if it is easy to do. i have read alot of people asking similar questions but no replys on the subject at hand.